| Model Number |
7311 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.This event is related to mdr # 1810909-2020-00408.
Event or Problem Description
The customer reported that at 9:00 a.M., he obtained blood glucose readings of 140 mg/dl and 49 mg/dl on the contour next ez meter and non-ascensia meter respectively.The customer had no symptoms of hypoglycemia.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next ez meter and contour next test strips from lot # 9lpeg13c for evaluation.The customer also returned contour next test strips from lot # 9mpeg17b, which were not implicated to be involved in the event.The returned meter was tested with the returned test strips using a blood sample, which gave a satisfactory performance.